MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE
Model Number PCF-H190DL
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, white residue on air water supply was observed.No patient involvement.
 
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings white residue on air water supply was confirmed.The most likely root cause of the white residue on air water supply was not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVIS EXERA III COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50916360
Report Number9610595-2026-79680
Device Sequence Number20277918
Product Code FDF
UDI-Device Identifier04953170363672
UDI-Public04953170363672
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPCF-H190DL
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown